MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 235MM/RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 235MM/RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.144S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.Date of event is unknown.Lot number is unknown.Explantation date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter email is unknown.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a 11mm/130 deg ti cann tfna (proximal femoral nailing system) was implanted on may 7, 2017.On an unknown date, the nail broke.Patient underwent revision surgery at a different facility.Details of that procedure are unknown.Patient status is unknown.Concomitant prodicts: tfna helical blade (part: 04.038.295s, lot number unknown, quantity: one (1)) this report is for a 11mm/130 deg ti cann tfna 235mm/right ¿ sterile.This is report 1 of 1 for pc-000176268.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11MM/130 DEG TI CANN TFNA 235MM/RIGHT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7508484
Report Number2939274-2018-52145
Device Sequence Number1774875
Product Code HSB
UDI-Device Identifier10886982096562
UDI-Public(01)10886982096562
Combination Product (Y/N)N
Initial Reporter StateNE
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.144S
Device Catalogue Number04.037.144S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2018
Supplement Date Received by Manufacturer06/12/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;